Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 37, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Apr 6, 2007, 5:21 AM EDT. It took effect at Apr 6, 2007, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2007, 5:21 AM EDT (09:21 UTC)
- In effect from
- Apr 6, 2007, 1:00 PM EDT
- Expired
- Apr 6, 2007, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 060921 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 521 AM EDT FRI APR 6 2007 FLZ063-066-062300- /O.NEW.KMFL.FW.W.0037.070406T1700Z-070406T2300Z/ /O.CON.KMFL.FW.A.0020.070407T1600Z-070407T2300Z/ GLADES-HENDRY- 521 AM EDT FRI APR 6 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR THE POSSIBILITY OF RHS FALLING BELOW 35 PERCENT FOR 4 HOURS OR MORE... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE NORTHWEST TODAY THROUGH SATURDAY. THIS WILL RESULT IN A NORTHWEST WIND FLOW ACROSS THE AREA...WHICH WILL BRING A DRY AIRMASS SOUTHWARD ACROSS THE AREA THIS AFTERNOON. DEWPOINTS ARE FORECAST TO FALL INTO THE 40S THIS AFTERNOON. THESE LOW DEWPOINTS...COMBINED WITH HIGHS NEAR 80... WILL RESULT IN RHS BELOW 35 PERCENT FOR 4 OR MORE HOURS THIS AFTERNOON. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON AND EARLY EVENING. CRITICAL RHS COULD AGAIN BE REACHED FOR LONG DURATION ON SATURDAY. THUS...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE AREA FOR SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING. THIS WATCH LIKELY WILL BE UPGRADED TO A RED FLAG WARNING LATER TODAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ067>075-062300- /O.CON.KMFL.FW.A.0020.070407T1600Z-070407T2300Z/ PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN COLLIER- EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN-MAINLAND MONROE- 521 AM EDT FRI APR 6 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR THE POSSIBILITY OF RHS FALLING BELOW 35 PERCENT FOR 4 HOURS OR MORE... HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE NORTHWEST TODAY THROUGH SATURDAY. THIS WILL RESULT IN A NORTHWEST WIND FLOW ACROSS THE AREA...WHICH WILL BRING A DRY AIRMASS SOUTHWARD ACROSS ALL OF MAINLAND SOUTH FLORIDA ON SATURDAY. THIS DRIER AIR COULD ALLOW RHS TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ACROSS THE AREA SATURDAY AFTERNOON AND EARLY EVENING. THUS...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE AREA FOR SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING. THIS WATCH LIKELY WILL BE UPGRADED TO A RED FLAG WARNING LATER TODAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ DG
2 follow-up statements
000 WWUS82 KMFL 061710 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 110 PM EDT FRI APR 6 2007 FLZ070-062300- /O.EXA.KMFL.FW.W.0037.000000T0000Z-070406T2300Z/ /O.CON.KMFL.FW.A.0020.070407T1600Z-070407T2300Z/ EASTERN COLLIER- 110 PM EDT FRI APR 6 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A NORTHWEST WIND FLOW ACROSS THE AREA WILL BRING A DRY AIRMASS SOUTHWARD ACROSS THE AREA THIS AFTERNOON AND EVENING. DEWPOINTS ARE FORECAST TO FALL INTO THE 40S THIS AFTERNOON. THESE LOW DEWPOINTS...COMBINED WITH HIGHS NEAR 80... WILL RESULT IN RHS BELOW 35 PERCENT FOR 4 OR MORE HOURS THIS AFTERNOON. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON AND EARLY EVENING. THIS NORTHWEST WIND FLOW WILL ENHANCE THE WEST COAST SEA BREEZE...AND ALTHOUGH RELATIVE HUMIDITY VALUES MAY FALL MOMENTARILY BELOW 35 PERCENT...THIS WILL LIKELY BE OF LIMITED DURATION AS THE MORE MOIST GULF AIR PUSHES FARTHER INLAND. CRITICAL RHS COULD AGAIN BE REACHED FOR LONG DURATION ON SATURDAY. THUS...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE AREA FOR SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING. THIS WATCH LIKELY WILL BE UPGRADED TO A RED FLAG WARNING LATER TODAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ063-066-062300- /O.CON.KMFL.FW.W.0037.000000T0000Z-070406T2300Z/ /O.CON.KMFL.FW.A.0020.070407T1600Z-070407T2300Z/ GLADES-HENDRY- 110 PM EDT FRI APR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A NORTHWEST WIND FLOW ACROSS THE AREA WILL BRING A DRY AIRMASS SOUTHWARD ACROSS THE AREA THIS AFTERNOON AND EVENING. DEWPOINTS ARE FORECAST TO FALL INTO THE 40S THIS AFTERNOON. THESE LOW DEWPOINTS...COMBINED WITH HIGHS NEAR 80... WILL RESULT IN RHS BELOW 35 PERCENT FOR 4 OR MORE HOURS THIS AFTERNOON. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON AND EARLY EVENING. CRITICAL RHS COULD AGAIN BE REACHED FOR LONG DURATION ON SATURDAY. THUS...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE AREA FOR SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING. THIS WATCH LIKELY WILL BE UPGRADED TO A RED FLAG WARNING LATER TODAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ067>069-071>075-062300- /O.CON.KMFL.FW.A.0020.070407T1600Z-070407T2300Z/ PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN COLLIER- WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN-MAINLAND MONROE- 110 PM EDT FRI APR 6 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS82 KMFL 061856 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 256 PM EDT FRI APR 6 2007 FLZ063-066-070-062330- /O.UPG.KMFL.FW.A.0020.070407T1600Z-070407T2300Z/ /O.NEW.KMFL.FW.W.0038.070407T1600Z-070407T2300Z/ /O.NEW.KMFL.FW.A.0021.070408T1600Z-070408T2300Z/ /O.CON.KMFL.FW.W.0037.000000T0000Z-070406T2300Z/ GLADES-HENDRY-EASTERN COLLIER- 256 PM EDT FRI APR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A NORTHWEST WIND FLOW ACROSS THE AREA WILL BRING A DRY AIRMASS SOUTHWARD ACROSS THE AREA THIS AFTERNOON AND EVENING. DEWPOINTS ARE FORECAST TO FALL INTO THE 40S THIS AFTERNOON. THESE LOW DEWPOINTS...COMBINED WITH HIGHS NEAR 80... WILL RESULT IN RHS BELOW 35 PERCENT FOR 4 OR MORE HOURS THIS AFTERNOON AND EVENING. THUS...A RED FLAG WARNING CONTINUES IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING HOURS. CRITICAL RHS WILL AGAIN BE REACHED FOR LONG DURATION ON SATURDAY. THUS...A RED FLAG WARNING IS NOW IN EFFECT FOR THIS AREA FOR SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING. A SECOND SHOT OF DRY AIR MAY SPREAD SOUTH ACROSS SOUTH FLORIDA SUNDAY. SLIGHTLY HIGHER AFTERNOON TEMPERATURES AND DEWPOINTS STILL IN THE UPPER 30S TO MID 40S WILL RESULT IN RH HOVERING AROUND 35 PERCENT FOR FEW HOURS IN ALL AREAS BUT THE IMMEDIATE COASTS WHERE SEA BREEZES MAY DEVELOP AND INJECT MOISTURE. FOR THIS REASON A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA FOR SUNDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ067>069-071>075-062330- /O.UPG.KMFL.FW.A.0020.070407T1600Z-070407T2300Z/ /O.NEW.KMFL.FW.W.0038.070407T1600Z-070407T2300Z/ /O.NEW.KMFL.FW.A.0021.070408T1600Z-070408T2300Z/ PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN COLLIER- WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN-MAINLAND MONROE- 256 PM EDT FRI APR 6 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA THROUGH SUNDAY. WITH PLENTY OF SUNSHINE ON SATURDAY...MAXIMUM AFTERNOON TEMPERATURES WILL REACH THE MID TO UPPER 70S MOST AREAS WHILE DEWPOINTS ARE EXPECTED TO PLUNGE INTO THE MID TO UPPER 30S. THIS AGAIN WILL RESULT IN MINIMUM RELATIVE HUMIDITY BELOW 35 PERCENT IN PRACTICALLY ALL OF MAINLAND SOUTH FLORIDA FOR 4 HOURS OR MORE. FOR THIS REASON...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF MAINLAND SOUTH FLORIDA FOR SATURDAY AFTERNOON AND EVENING. A SECOND SHOT OF DRY AIR MAY SPREAD SOUTH ACROSS SOUTH FLORIDA SUNDAY. SLIGHTLY HIGHER AFTERNOON TEMPERATURES AND DEWPOINTS STILL IN THE UPPER 30S TO MID 40S WILL RESULT IN RH HOVERING AROUND 35 PERCENT FOR FEW HOURS IN ALL AREAS BUT THE IMMEDIATE COASTS WHERE SEA BREEZES MAY DEVELOP AND INJECT MOISTURE. FOR THIS REASON A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA FOR SUNDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 6, 4:04 AM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 6, 4:04 AM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
404 AM EDT FRI APR 6 2007
.DISCUSSION...LARGE SCALE EASTERN U.S. TROUGH SETTING UP WITH
ASSOCIATED SFC COLD FRONT NOW MOVING THROUGH S FLA. LINE OF
CONVECTION HAS FIRED UP ALONG A PRE-FRONTAL TROUGH JUST OFF THE SE
CST AND THIS MOVING EVER SO SLOWLY SOUTHEASTWARD. A SHORTWAVE AT
THE BASE OF THE LONG WAVE TROUGH TRAVERSING ACROSS THE SE GOFMEX
AND LARGE AREA OF EMBEDDED CONVECTION ASSOCIATED WITH THIS
FEATURE. SOME LIGHTNING BEGINNING TO SHOW UP WITH THE AREA SOUTH
OF THE KEYS AND THINK THIS SHOULD BE THE TREND WITH ANY LIGHTNING
STAYING OUT OVER THE WATER BUT STILL EXPECT SCATTERED SHRA OVER
THE MAINLAND. AS THE SHORTWAVE PASSES THROUGH EARLY THIS MORNING,
THE STAGE WILL BE SET TO USHER IN A QUITE COOL AIRMASS FOR EARLY
APRIL WITH TEMPERATURES TONIGHT GETTING INTO THE 50S ALONG THE
EAST AND WEST COAST METRO REGIONS AND 40S OVER THE INTERIOR ZONES.
ANOTHER REINFORCING COOL FRONT WILL MOVE ACROSS THE REGION ON
MONDAY AND ANOTHER SHOT OF RAIN BUT NOT LOOKING AS PROMISING AS
CURRENT SYSTEM. TEMPS WILL THEN MODIFY TOWARD MID WEEK AS UPPER
FLOW BECOMES ZONAL AND SFC HIGH MOVES INTO THE ATLANTIC.
&&
.AVIATION...SHORTWAVE OVER THE GULF WILL MOVE ACROSS THE AREA
TODAY...SETTING UP RETURN FLOW OVER TOP A W-NW DRYING SURFACE WIND
FLOW. THIS WILL RESULT IN CONSIDERABLE MID-HIGH LEVEL CLOUDINESS
ACROSS THE AREA ALONG WITH SOME SHOWERS. DIFFICULT TO DEPICT
TIMING OF ANY SHOWERS AND/OR BRIEF LOWERING OF CIGS...SO WENT WITH
A PREVAILING CIG AT ALL TERMINALS OF 5K FT...WHICH IS THE
PREDOMINANT CIG UPSTREAM OVER CENTRAL FLORIDA EARLY THIS MORNING.
BEST ESTIMATE OF CLEARING SKIES IS BETWEEN 18-19Z AT APF AND
PBI...AND BY 22 OR 23Z FURTHER SOUTH AT THE BROWARD AND MIAMI-DADE
SITES.
&&
.MARINE...A COLD FRONT WILL MOVE ACROSS THE REGION THIS MORNING
WITH NW WINDS BEHIND THE FRONT BUT AT SPEEDS OF LESS THAN 15 KT.
THIS WILL KEEP SEAS BELOW ANY ADVISORY CRITERIA. PRESSURE GRADIENT
WILL BEGIN TO TIGHTEN TONIGHT AS A STRONG SFC RIDGE BUILDS BEHIND
THE FRONT AND SEAS WILL BUILD TO OVER 7 FEET BY EARLY SATURDAY AND
THEN SUBSIDE AGAIN SATURDAY NIGHT.
&&
.FIRE WEATHER...VERY DRY AIR WILL FILTER INTO S FLA THIS MORNING
WITH RH VALUES EXPECTED TO FALL BELOW 35 PERCENT ACROSS GLADES AND
HENDRY FOR ABOUT 5 HOURS THIS AFTERNOON. THUS, A RFW WILL BE
ISSUED FOR THESE ZONES. RH VALUES WILL ALSO GET CLOSE TO 35
PERCENT OR MAYBE SLIGHTLY BELOW FOR AN HOUR OR TWO ACROSS NORTHERN
COLLIER COUNTY. THIS DRY AIR WILL FINALLY COVER ALL OF S FLA BY
EARLY SATURDAY AND RH VALUES WILL LIKELY FALL BELOW 35 PERCENT
OVER MUCH OF THE REGION SATURDAY AFTERNOON. WINDS WILL BEGIN TO
VEER LIGHT EASTERLY ON SUNDAY AND THIS WILL BRING IN SLIGHTLY
HIGHER DEW POINTS AND THUSLY HIGHER RELATIVE HUMIDITIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 81 56 75 55 / 30 - 10 10
FORT LAUDERDALE 80 58 77 57 / 30 - 10 10
MIAMI 81 57 77 57 / 40 - 10 10
NAPLES 77 55 74 50 / 20 - 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR FLZ063-FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-
FLZ071-FLZ072-FLZ073-FLZ074-FLZ075.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR FLZ063-FLZ066.
AM...NONE.
GM...NONE.
&&
LONG TERM...30/KOB
SHORT TERM/AVIATION...57/DGHazardous weather outlook, Apr 5, 10:33 PM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1033 PM EDT THU APR 5 2007 FLZ063-066>075-061445- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1033 PM EDT THU APR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVERNIGHT ACROSS THE OFFSHORE ATLANTIC WATERS. BRIEF GUSTY WINDS AND OCCASIONAL CLOUD TO WATER LIGHTNING STRIKES WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL MOVE ACROSS THE AREA ON FRIDAY...WITH NORTH TO NORTHWEST WINDS EXPECTED TO INCREASE INTO THE 20 TO 25 KNOT RANGE OVER THE ATLANTIC AND GULF WATERS ON SATURDAY MORNING. THIS WILL CREATE SEAS IN THE 6 TO 8 FOOT RANGE IN THE GULF STREAM BY SATURDAY AFTERNOON. FURTHERMORE...THE COMBINATION OF NORTH WINDS AND FALLING TEMPERATURES WILL RESULT IN APPARENT TEMPERATURES IN THE 35 TO 45 DEGREE RANGE IN THE REGION AROUND LAKE OKEECHOBEE ON BOTH SATURDAY AND SUNDAY MORNINGS. THERE IS ANOTHER SLIGHT CHANCE OF THUNDERSTORMS ON MONDAY...AS A SECONDARY COLD FRONT WILL PASS ACROSS THE REGION DURING THE DAY. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH FRIDAY MORNING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. 70/DD
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:56 PM EDT | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 38 hr |
| Apr 6, 2:56 PM EDT | Red Flag Warning | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 28 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.